English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Pseudotensors in Asymptotically Curvilinear Coordinates

MPS-Authors
/persons/resource/persons20673

Schutz,  Bernard F.
Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;
External Organizations;

External Ressource
No external resources are shared
Fulltext (public)

schutz_60311.pdf
(Publisher version), 322KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Nahmad-Achar, E., & Schutz, B. F. (1987). Pseudotensors in Asymptotically Curvilinear Coordinates. General Relativity and Gravitation, 19(7), 655-663. doi:10.1007/BF00766272.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-0F72-6
Abstract
We show how to calculate pseudotensor-based conserved quantities for isolated systems in general relativity, in a way which allows an arbitrary asymptotic behavior of the coordinate system used. Our method is a generalization of that given by Persides [1], and allows the asymptotic evaluation of energy, momentum, and angular momentum in any coordinate system. We carry out the calculation for the Schutz-Sorkin gravitational Noether operator, which is a pseudotensorial operator on vector fields that reduces to the familiar pseudotensors for particular choices of the fields.